I have pain in my legs and lower back, and I first got Naproxen prescribed and when I went back I got Co codimal and Fenbid Forte because I thought the Naproxen did not help, but actually I feel more pain now that I stopped using Naproxen, so I am thinking about taking it again, but not sure if I can use the cream or the co codimal with it. I will go for a further examination soon to find out what causes the pain.
anihun; Really you have too many duplications here, I really think you should just take the current medication from the last order. Until you can contact your doctor on Monday. But you could also give you Pharmacist a call today. Hope you are feeling better by now. sounds pretty miserable. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Oct 2010 • 5 answers
Posted 7 Sep 2011 • 6 answers
Posted 31 Aug 2016 • 1 answerFAQ by Drugs.com
Posted 1 Nov 2016 • 0 answers
Posted 1 Jun 2017 • 0 answers